Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integral identities of norms and characterization of inner product spaces


Authors: Časlav V. Stanojević and Ana M. Suchanek
Journal: Proc. Amer. Math. Soc. 81 (1981), 101-103
MSC: Primary 46C05
DOI: https://doi.org/10.1090/S0002-9939-1981-0589146-3
MathSciNet review: 589146
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Integral identities of norms over compact groups are used to characterize inner product spaces. These integral identities also generalize the Penico-Stanojević [1] integral form of the parallelogram law.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46C05

Retrieve articles in all journals with MSC: 46C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0589146-3
Keywords: Inner product spaces
Article copyright: © Copyright 1981 American Mathematical Society